MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP INSTRUMENT

MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP INSTRUMENT
Catalog Number 01.15.10.0190
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bone fracture occurred during the external rotation of the leg with the amis leg positioner.No additional treatment was performed and the surgery was completed successfully.(b)(6) year-old patient with poor bone quality.It is unknown whether or not the surgeon will fix the fracture.
 
Additional Manufacturer Narrative
Batch review performed on 21 febr 2024.Lot 1213764: (b)(4) item manufactured and released on 23-jul-2014.No anomalies found related to the problem.Clinical evaluation performed by medical affairs department during pha surgery on a 96 year old patient, the tibia fractured on the distal part.According to report, the fracture occured during the external rotation of the leg with the amis leg positioner.It may be possible that due to the low bone quality of the patient and the small overall dimension of the tibia the applied tortional force resulted excessive.

Brand Name
AMIS MOBILE LEG POSITIONER 2.0 FRAME
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18854200
Report Number3005180920-2024-00102
Device Sequence Number8173109
Product Code FWX
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.15.10.0190
Device Lot Number1213764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight44 KG
Patient EthnicityNon Hispanic
Patient RaceAsian